Kroger® Ibuprofen Pain Reliever-Fever Reducer Softgels Box — 20 Softgels

Kroger® Ibuprofen Pain Reliever-Fever Reducer Softgels Box — 20 Softgels

R$67,12

Fora do estoque
0 de 5

R$67,12

Kroger® Ibuprofen Pain Reliever-Fever Reducer Softgels Box — 20 Softgels

Disponibilidade: Fora de estoque SKU: Tvlh-041260003837 Categorias: , , ,

Comprar

Kroger® Ibuprofen Pain Reliever-Fever Reducer Softgels Box Description

  • Pain Reliever/Fever Reducer
  • 20 Liquid Filled Capsules
  • 200mg Per Capsule
  • Our Pharmacists Recommend

Uses
temporarily relief minor aches and pains due to:
• headache
• toothache
• backache
• menstrual cramps
• the common cold
• muscular aches
• minor pain of arthritis
temporarily reduces fever

 

Other Information
• each capsule contains: potassium 20mg
• read all warnings and directions before use. Keep carton.
• store at 20° to 25°C (68° to 77°F)
• avoid excessive heat above 40°C (104°F). Protect from light.

Compare to the Active Ingredient of Advil® Liqui-Gels®


Directions

• do not take more than directed
• the smallest effective dose should be used
• adults and children 12 years and over: take 1 capsule every 4 to 6 hours while symptoms persist
• if pain or fever does not respond to 1 capsule, 2 capsules may be used
• do not exceed 6 capsules in 24 hours, unless directed by a doctor
• children under 12 years: ask a doctor

Ingredients: Active Ingredient (in Each Capsule): Solubilized Ibuprofen Equal to 200mg Ibuprofen (NSAID)* (Present as the Free Acid and Potassium Salt)………Purpose: Pain Reliever/Fever Reducer.
*Nonsteroidal Anti-Inflammatory Drug.

Inactive Ingredients: FD&C Blue #1, Gelatin, Pharmaceutical Ink, Polyethylene Glycol, Potassium Hydroxide, Purified Water, Sorbitan and Sorbitol.